# SDR HEEA084366

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,384 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 407515121
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PASSENGER DOOR STRUT LOWER BRACKET CRACKED. SCRAPPED.
